You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Fundamenta Mathematicae
1938/31/1
Sur les espaces des transformations continues en certains groupes abeliens
Download
PDF
- Sur les espaces des transformations continues en certains groupes abeliens
Article
Original scientific text
Title
Sur les espaces des transformations continues en certains groupes abeliens
Authors
Kazimierz Kuratowski
1
Affiliations
Warszawa, Polska
Fundamenta Mathematicae
1938/31/1
Citation
Export to PBN
, Opens in new tab
Share
Pages:
231-246
Main language of publication
French
Published
1938
Exact and natural sciences
mathematics